# SDR DALA2014071904181

- Difficulty date: July 18, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 57,854 hours, 42,204 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1304
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AND SCRATCHED BS 1304 ABOVE L19R.  ACCOMPLISHED PERMANENT REPAIR IAW SRM 53-04-2 PARA 3C, FIG 2, PAGE 27.
